IJPAM: Volume 105, No. 1 (2015)
Central Institute of Technology, Kokrajhar
BTAD, ASSAM-783370, INDIA
Abstract. The aim of this article is to introduce and study the concept of -open sets with respect to an ideal in bitopological spaces and to investigate some properties. Moreover, the concept of -continuous functions have also been introduced.
Received: May 30, 2015
AMS Subject Classification: 54A10, 54C08, 54C10, 54D15
Key Words and Phrases: bitopological spaces, --open sets, --closed sets, --open sets
Download paper from here.
DOI: 10.12732/ijpam.v105i1.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 7 - 18
-OPEN SETS IN IDEAL BITOPOLOGICAL SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.